Tiling a circular disc with congruent pieces

Kurusa Árpád and Lángi Zsolt and Vígh Viktor: Tiling a circular disc with congruent pieces.
MEDITERRANEAN JOURNAL OF MATHEMATICS, 17 (5). Azonosító: 156-Terjedelem: 15 p. ISSN 1660-5446 (2020)

[thumbnail of s00009-020-01595-3.pdf]
Preview
Text
s00009-020-01595-3.pdf - Published Version

Download (529kB) | Preview
Item Type: Journal Article
Journal or Publication Title: MEDITERRANEAN JOURNAL OF MATHEMATICS
Date: 2020
Volume: 17
Number: 5
Page Range: Azonosító: 156-Terjedelem: 15 p
ISSN: 1660-5446
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31407382
DOI azonosító: https://doi.org/10.1007/s00009-020-01595-3
Date Deposited: 2020. Aug. 26. 09:00
Last Modified: 2020. Aug. 26. 09:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/19353

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year